# SDR SWAA113351

- Difficulty date: May 10, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 51,002 hours, 41,472 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK FOUND, LT WING FIXED L/E HAS AN APPX .312 INCH CRACKED AT NR 1 SLAT O/B AUX TRACK CURTAIN CUTOUT.  REPAIRED SLAT PER EA 1-357-6028.
